# SDR CALA2023103103245

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT HATCH LH LOAD TRANSMITTING PROFIL CRACKED. DOT NO. 17-08 () REMOVED AND REPLACEMENT ANGEL AT RH FWD EMERGENCY EXIT HATCH AND MOBILE AT BFM ON NR#: 77110 APPLIED TOP COAT ON REPAIR PART I.A.W. SRM 51-42-11/001, DRAWIN G D52279020 AND SRM 51-75-12 AND SRM 51-72-11-911 ATTACHED FORM 44-0008
